# SDR ASAA1159473

- Difficulty date: April 16, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 12,153 hours, 3,804 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Packing
- Part number: M832481905
- Condition: Leaking
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TSR ISSUED DUE TO RECENT HISTORY OF NR 2 IDG FREQUENT SERVICING.  ACCOMPLISHED NR 2 IDG STATIC LEAK CHECK IAW AMM 24 11 00 700 801.  FOUND NR 2 IDG DRAIN PLUG LEAKING.  REPLACED DRAIN PLUG PACKING IAW AMM 24 11 41 000 801.  LEAK CHECK GOOD IAW AMM 71 00 00 700 821 F00.
